# SDR REXA2014021100204

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 22,116 hours, 19,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING COVER DAMAGED.  R & R EMERGENCY FLOOR LIGHT COVER IAW AMM 33-51-01.
